# SDR UPS99830050

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5645332219
- Condition: Corroded
- Location: Bs 879-900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN FS 879 TO 900, LBL 61, THE HORZIZONTAL ANGLE IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 5645332 AND SRM 51-1-21.
